Gaviscon Advance Aniseed Liquid 300ml

Gaviscon Advance Aniseed Liquid 300ml
All variations
Get notified when back in stock
Description
Gaviscon Advance provides effective relief from heartburn and acid indigestion.
It contains double the concentration of the active substance sodium alginate compared to Gaviscon Original. It therefore provides the strongest Gaviscon treatment possible.
It is available in liquid format and is suitable for use in pregnancy.
Ingredients
Each 10ml of oral suspension contains 1000mg of sodium alginate and 200mg of potassium hydrogen carbonate as the active ingredients.
Other ingredients are calcium, carbonate, carbomer, methyl and propyl hydroxybenzoates, sodium saccharin, sodium hydroxide, aniseed flavour derived from fennel, and purified water
Usage and Instructions
Adults, including the elderly, and children 12 years and over:
Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime, or as directed.
Children under twelve years: Should only be taken on medical advice.
Warnings
Who shouldn't take Gaviscon Advance:
People who are allergic or intolerant to any ingredient of the medicine. Check the leaflet provided with the medicine if you know you have specific allergies or intolerances.
Gaviscon advance is not recommended for children under 12 years of age.
Gaviscon advance contains sodium and potassium and may not be suitable for people who are on a strict salt, sodium or potassium restricted diet, for example those with heart or kidney disease. Ask your pharmacist for advice.
Gaviscon advance also contains calcium so may not be suitable for people with high levels of calcium in their blood, or with a history of kidney stones that contain calcium. Again, check with your doctor or pharmacist if this applies to you.
Side Effects
Even if rare, these are possible side effects associated with Gaviscon Advanced:
- itchy rash (urticaria)
- breathing difficulties due to a narrowing of the airways (bronchospasm) or anaphylaxis.
If you think you've had an allergic reaction to Gaviscon advance, don't take any more and get medical advice straight away.